Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The dual of the flabby is the bar


Author: James A. Schafer
Journal: Proc. Amer. Math. Soc. 16 (1965), 594-598
MSC: Primary 18.15; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0184987-X
MathSciNet review: 0184987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. MR 0232821 (38:1144)
  • [2] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [3] D. M. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294-329. MR 0131451 (24:A1301)
  • [4] S. MacLane, Categorical algebra, Colloquium Lectures at Boulder, Colorado, August 27-30, 1963.
  • [5] -, Homology, Academic Press, New York, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.15, 18.20

Retrieve articles in all journals with MSC: 18.15, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184987-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society